Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Hilbert geometry of products
HTML articles powered by AMS MathViewer

by Constantin Vernicos PDF
Proc. Amer. Math. Soc. 143 (2015), 3111-3121 Request permission

Abstract:

We prove that the Hilbert geometry of a product of convex sets is bi-lipschitz equivalent to the direct product of their respective Hilbert geometries. We also prove that the volume entropy is additive with respect to product and that amenability of a product is equivalent to the amenability of each term.
References
Similar Articles
Additional Information
  • Constantin Vernicos
  • Affiliation: Institut de mathématique et de modélisation de Montpellier, Université Montpellier 2, Case Courrier 051, Place Eugène Bataillon, F–34395 Montpellier Cedex, France
  • Email: Constantin.Vernicos@um2.fr
  • Received by editor(s): January 30, 2012
  • Received by editor(s) in revised form: February 17, 2014
  • Published electronically: February 16, 2015
  • Communicated by: Michael Wolf
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 143 (2015), 3111-3121
  • MSC (2010): Primary 53C60; Secondary 53C24, 58B20, 53A20
  • DOI: https://doi.org/10.1090/S0002-9939-2015-12504-X
  • MathSciNet review: 3336635